Alert archive / Indiana / Tornado Warnings in 2010

Tornado Warning 16, NWS Indianapolis, IN

June 12, 2010Johnson County, Morgan County, Indiana

NWS Indianapolis, IN issued this tornado warning at Jun 12, 2010, 8:24 PM EDT for Johnson County, Morgan County, Indiana. It was in force for 21 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2010, 8:24 PM EDT (00:24 UTC)
Expired
Jun 12, 2010, 8:45 PM EDT
In force
21 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Johnson County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 31 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 8:35 PM EDTTSTM WND DMG2 Nnw Martinsville, INMULTIPLE HOMES WITH TREES DOWN ON THEM. MULTIPLE BIG TREES UPROOTED. DAMAGE OCCURRED IN LAKE EDGEWOOD AREA.
Jun 12, 8:47 PM EDTTSTM WND GST 64Waverly, INMEASURED AT INTERSECTION OF SR144 AND SR67

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:50 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WFUS53 KIND 130024
TORIND
INC081-109-130115-
/O.NEW.KIND.TO.W.0016.100613T0024Z-100613T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
824 PM EDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN JOHNSON COUNTY IN CENTRAL INDIANA...
  MORGAN COUNTY IN CENTRAL INDIANA...

* UNTIL 915 PM EDT

* AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 10 MILES WEST OF MARTINSVILLE...OR 21 MILES NORTH
  OF BLOOMINGTON...AND MOVING NORTHEAST AT 55 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  CENTERTON AND MONROVIA AROUND 830 PM EDT...
  BROOKLYN...BETHANY...LAKE HART AND MOORESVILLE AROUND 835 PM EDT...
  WAVERLY AROUND 840 PM EDT...
  GREENWOOD AROUND 850 PM EDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 55 AND 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3954 8666 3961 8650 3961 8648 3963 8647
      3963 8603 3936 8660 3943 8664 3946 8664
      3946 8667 3950 8669
TIME...MOT...LOC 0024Z 242DEG 49KT 3949 8654

$$

RYAN
1 follow-up statement
746 
WWUS53 KIND 130045
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
845 PM EDT SAT JUN 12 2010

INC081-109-130055-
/O.CAN.KIND.TO.W.0016.000000T0000Z-100613T0115Z/
JOHNSON-MORGAN-
845 PM EDT SAT JUN 12 2010

...THE TORNADO WARNING FOR WESTERN MORGAN AND NORTHWESTERN JOHNSON 
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN MORGAN 
AND JOHNSON COUNTY UNTIL 915 PM EDT.

LAT...LON 3954 8666 3961 8650 3961 8648 3963 8647
      3963 8603 3936 8660 3943 8664 3946 8664
      3946 8667 3950 8669
TIME...MOT...LOC 0045Z 242DEG 49KT 3962 8621

$$

RYAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 12, 7:17 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 12, 7:17 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
717 PM EDT SAT JUN 12 2010

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL PERSIST INTO THE EARLY PART OF THE
WEEK. PERIODIC CHANCES FOR THUNDERSTORMS WILL ALSO CONTINUE AS A
FRONTAL BOUNDARY BECOMES NEARLY STATIONARY OVER THE REGION. THE
FRONT WILL FINALLY DROP SOUTH OF THE REGION BY TUESDAY NIGHT.

&&

.NEAR TERM /REST OF THE AFTERNOON AND TONIGHT/...
THUNDERSTORMS ARE FIRING QUICKLY IN VICINITY OF AN OLD OUTFLOW
BOUNDARY GRAZING THE NORTHWEST FORECAST AREA AT 18Z. EVEN WITH THE
RAIN AND EXTENSIVE CLOUD COVER EARLIER THIS MORNING...TEMPERATURES
HAVE WARMED QUICKLY AS SKIES HAVE BECOME PARTLY CLOUDY. MUCH OF
THE FORECAST AREA HAS CLIMBED WELL INTO THE 80S...WITH LOWER 90S
OVER FAR SOUTHWEST COUNTIES. COMBINED WITH DEWPOINTS IN THE MID
AND UPPER 70S...CONDITIONS ARE EXTREMELY OPPRESSIVE THIS
AFTERNOON.

ALL SORTS OF ITEMS TO TALK ABOUT IN THE NEAR TERM. MAIN FOCUS
REMAINS ON THUNDERSTORM POTENTIAL AND CONCERNS FOR SEVERE WEATHER
AND HEAVY RAINFALL. SECONDARY FOCUS ALSO ON FIRST HEAT HEADLINES
OF THE YEAR IN SOUTHWEST FORECAST AREA WHERE HEAT INDICES ARE NEAR
OR JUST ABOVE 100 DEGREES. HAVE LARGELY TRENDED TOWARDS BULK OF
THE NEAR TERM GUIDANCE AVAILABLE LED BY THE RAPID REFRESH AND THE
RUC.

AS MENTIONED...CONVECTION HAS BEGUN TO DEVELOP OVER NORTHWEST
QUADRANT OF THE FORECAST AREA AS CONVECTIVE TEMPS HAVE BEEN
ACHIEVED. MESOANALYSIS INDICATING THAT COMBINATION OF DIURNAL
HEATING AND MOISTURE CONTRIBUTING TO HIGH INSTABILITY
VALUES...WITH AN AXIS OF MLCAPES NOW AROUND 3000 J/KG AND SBCAPES
APPROACHING 4000 J/KG INTO WESTERN COUNTIES. WITH CURRENT
CONVECTION DEVELOPING ON EDGE OF SLIGHTLY HIGHER BL SHEAR VALUES
NEAR 30KTS...SHOULD SEE CONTINUED DEVELOPMENT THROUGH THE
AFTERNOON WITH POSSIBILITY FOR CONVECTION TO EXPAND
SOUTHEAST FURTHER INTO THE FORECAST AREA. CURRENT RADAR AND VISIBLE
SATELLITE BOTH HINT AT A LEFTOVER BOUNDARY FROM MORNING STORMS
EXTENDING FROM NW TO SE ACROSS THE FORECAST AREA TO CONVECTION
OVER SOUTHERN OHIO AND NORTHERN KENTUCKY. THIS MAY SERVE AS AN
ADDITIONAL ENHANCER FOR THUNDERSTORMS TO DEVELOP THROUGH THE
AFTERNOON. THUNDERSTORMS WILL BE MOST CAPABLE OF WET MICROBURSTS
WITH POSSIBLE DAMAGING WINDS AND LARGE HAIL. WILL MAINTAIN LIKELY
POPS INTO THE EVENING OVER NORTHERN HALF OF FORECAST AREA WITH
SLIGHTLY LOWER POPS FURTHER SOUTH.

WITH LOSS OF HEATING ONCE THE SUN GOES DOWN...CONVECTION SHOULD
DECREASE IN COVERAGE AND INTENSITY. HOWEVER...PRESENCE OF WEAK
RIPPLES OF ENERGY RIDING THROUGH THE ZONAL FLOW ALOFT AND DEEP
MOISTURE WITH PWATS REMAINING IN VICINITY OF 2 INCHES ALL NIGHT.
ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL
NOT ONLY THIS AFTERNOON BUT OVERNIGHT AND MAY CAUSE LOCALIZED
FLOODING. GREATEST SUSCEPTIBILITY FOR FLOODING AT THIS POINT IN
TIME LOOKS TO BE SOUTHEAST OF THE INDY METRO WHERE NEARLY 2 INCHES
FELL EARLY THIS MORNING AND FFG VALUES ARE NOW QUITE LOW. NO PLANS
TO ISSUE A FLASH FLOOD WATCH AT THIS POINT IN TIME BUT WILL NEED
TO MONITOR CLOSELY. WILL MAINTAIN HIGH CHANCE POPS OVERNIGHT.

HEAT ADVISORY WILL RUN UNTIL 23Z FOR EXPECTED HEAT INDICES BETWEEN
100 AND 105 DEGREES OVER SOUTHWEST COUNTIES. AS TEMPERATURES FALL
BACK THROUGH THE 80S...HEAT INDICES WILL DROP BELOW ADVISORY LEVEL
THIS EVENING.

TEMPS...CONSIDERING THE CURRENT DEWPOINTS...WARMER MOS GUIDANCE
LOOKS REASONABLE FOR LOWS TONIGHT. LOW TO MID 70S WILL BE COMMON
BY SUNDAY MORNING.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...

FOCUS CONTINUES TO BE ON RAIN CHANCES AND PLACEMENT OF THE
BOUNDARY...AND THE SUBSEQUENT IMPACTS TO TEMPS. HAVE GENERALLY
FOLLOWED THE SREF FOR MOST OF THE MAIN DETAILS THROUGH THE
PERIOD.

STAGNANT PATTERN AS DEEP UPPER TROUGH REMAINS OVER THE
INTERMOUNTAIN WEST WITH STRONG RIDGING ALOFT CENTERED JUST SOUTH
OF CENTRAL INDIANA. THIS WILL KEEP THE REGION ON THE PERIPHERY OF
THE RIDGE...MAINTAINING A CONTINUED SURGE OF DEEP LOW LEVEL
MOISTURE FROM THE SOUTHWEST AND NOT ALLOWING THE FRONTAL BOUNDARY
TO PROGRESS ANY FURTHER SOUTH OF THE FORECAST AREA UNTIL THE UPPER
LEVEL FLOW PATTERN CHANGES. THE TROUGH IN THE WEST WILL BEGIN TO
LIFT OUT MONDAY AND AS IT DOES...THE RIDGE WILL BREAK DOWN. THE
RESULT SHOULD BE A SLOW BUT STEADY MOVEMENT SOUTH TO THE FRONTAL
BOUNDARY ACROSS THE FORECAST AREA MONDAY AND TUESDAY...POSSIBLY
DROPPING SOUTH OF THE OHIO RIVER BY TUESDAY NIGHT.

FORECAST WILL LARGELY REMAIN UNCHANGED UNTIL THAT POINT IN
TIME...WITH CHANCES FOR THUNDERSTORMS AT ANY TIME DURING THE SHORT
TERM. WHILE MODEL GUIDANCE REMAINS IN DECENT AGREEMENT WITH
RESPECT TO THE MAIN FEATURES...THE DETAILS ARE FUZZY IN SUCH AN
UNSETTLED PATTERN. HAVE INSERTED LIKELY POPS ONLY ON SUNDAY NIGHT
WHERE MODEL CONSENSUS FAVORING A SURFACE WAVE TO RIDE THE BOUNDARY
AS IT DROPS INTO THE FORECAST AREA. THE PRESENCE OF THE LOW SHOULD
ENABLE A GREATER COVERAGE OF CONVECTION ACROSS THE REGION AND
HENCE MY CONFIDENCE IS A BIT HIGHER IN POPS AT THIS TIME.
OTHERWISE...WILL KEEP POPS AT 40-50 THROUGHOUT MUCH OF THE SHORT
TERM.

WHILE SEVERE THREAT LOOKS GREATEST ON SUNDAY AS THE FRONT SIDLES
INTO THE REGION...POTENTIAL FOR STORMS TO BE SEVERE ESSENTIALLY
EXISTS THROUGHOUT THE PERIOD. DAMAGING WINDS WILL CONTINUE TO BE
THE MAIN THREAT FROM STORMS WITH LARGE HAIL A POSSIBILITY AS WELL.
WITH NO SIGNIFICANT CHANGE TO THE AIRMASS EXPECTED UNTIL THE FRONT
CAN MAKE A MORE CONCERTED PUSH SOUTH THROUGH THE AREA LATER ON
TUESDAY. WITH PWATS REMAINING NEAR 2 INCHES...STORMS WILL BE
CAPABLE OF TORRENTIAL RAINFALL AND HAVE MAINTAINED A HEAVY RAIN
MENTION IN THE ZONES/GRIDS THROUGH MONDAY.

TEMPS...WITH SUCH UNCERTAINTY ON TIMING OF PRECIP AND CLOUDS...
FORECASTING HIGHS SUNDAY AND MONDAY REMAIN TRICKY. WITH THE LOW
CONFIDENCE...FEEL BEST COURSE IS TO HOLD VERY CLOSE TO MOS
GUIDANCE BOTH DAYS. THIS COULD MEAN AN OPPORTUNITY FOR SOME
AREAS SOUTH OF I-70 TO MAKE A RUN INTO THE LOWER 90S...ESPECIALLY
ON SUNDAY. WITH DEWPOINTS REMAINING IN THE 70S HEAT HEADLINES
MAY BE NEEDED ONCE AGAIN SUNDAY. WILL CONTINUE TO MONITOR. WENT
SLIGHTLY COOLER MONDAY AND TUESDAY WITH THE BOUNDARY IN THE AREA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...

MODELS GENERALLY CONCUR ABOUT WEAK FRONT REMAINING OVER AREA INTO
THURSDAY. THEN IT WILL BE PUSHED TO THE NORTH AS BERMUDA HIGH MOVES
IN AND ESTABLISHES A VERY WARM HUMID FLOW.

BASED ON RECENT HISTORY...TEMPERATURES IN THE AIR WE WILL BE IN
SHOULD BE NEAR HIGH END OF ENSEMBLE MOS. THIS ABOUT A CATEGORY
WARMER THAN HPC ON WEDNESDAY AND THURSDAY...BUT CLOSE TO THEM LATER
IN THE PERIOD.

CHANCE POPS INTO THURSDAY DUE TO ACTION OF FRONT. THEN A LITTLE
DRIER WITH BEST CHANCE OF PRECIPITATION DURING DAYTIME PERIODS AS
HIGH MOVES IN. WILL BE CLOSE TO HPC ON THE POPS.

&&

.AVIATION.../DISCUSSION FOR THE 13/00Z TAFS/

EXTREMELY WARM AND HUMID AIRMASS IN PLACE ACROSS THE SITES...WITH A
LINE OF STRONG THUNDERSTORMS CURRENTLY MARCHING EASTWARD...HAVING
ALREADY IMPACTED LAF...TO IMPACT HUF SHORTLY...AND IND/BMG PERHAPS
WITHIN THE FIRST FEW HOURS OF THE PERIOD.

CEILINGS WILL REMAIN VFR THROUGH THE PERIOD...ALTHOUGH WITH QUITE A
BIT OF PRECIP POSSIBLE THIS EVENING...SOME POSSIBILITY EXISTS OF
BRIEF IFR/MVFR CIGS NEAR DAYBREAK. HAVE HINTED AT THIS WITH
SCATTERED LAYER LATE TONIGHT 005-010.

CLOUDS SHOULD PREVENT WIDESPREAD DENSE FOG...BUT MVFR/POSSIBLE HIGH
END IFR FOG EXPECTED TO FORM. IND...AS LEAST FOG PRONE SITE OF THE
FOUR...SHOULD REMAIN HIGHEST...NEAR 5SM...WITH 2-3SM AT OUTLYING
SITES.

HAVE INCLUDED CB THROUGHOUT THE PERIOD AS CONVECTIVE SHOWERS/TS
COULD FORM AT ESSENTIALLY ANY TIME WITH BOUNDARY IN THE AREA AND
EXTREMELY WARM MOIST AIRMASS IN PLACE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...RYAN
NEAR TERM...RYAN
SHORT TERM...RYAN
LONG TERM....KWIATKOWSKI
AVIATION...NIELD
Hazardous weather outlook, Jun 12, 2:56 PM EDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
256 PM EDT SAT JUN 12 2010

INZ021-030-031-036>042-045>049-052>057-062>065-070>072-131000-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
256 PM EDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE
REGION. THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE
CAPABLE OF DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND
FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A
THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-131000-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-
256 PM EDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION.
THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF
DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT
LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH TUESDAY.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-067-131000-
SULLIVAN-KNOX-
256 PM EDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION.
THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF
DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT
LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT.

HEAT INDICES WILL BE NEAR OR JUST ABOVE 100 DEGREES AS
TEMPERATURES WARM INTO THE LOWER 90S FOR THE REST OF THE
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH TUESDAY.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ061-068-069-131000-
GREENE-DAVIESS-MARTIN-
256 PM EDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE
REGION. THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE
CAPABLE OF DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND
FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A
THREAT.

HEAT INDICES WILL BE NEAR OR JUST ABOVE 100 DEGREES AS
TEMPERATURES WARM INTO THE LOWER 90S FOR THE REST OF THE
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Local storm report, Jun 12, 7:21 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     3 SW CRAWFORDSVILLE     40.01N 86.94W
06/12/2010  M64 MPH          MONTGOMERY         IN   TRAINED SPOTTER

            NEAR LAKE HOLIDAY

&&

JH
Local storm report, Jun 12, 7:34 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     SW RAINSVILLE           40.42N 87.32W
06/12/2010                   WARREN             IN   LAW ENFORCEMENT

            TREES DOWN AND HIGH WATER REPORTED ALONG ROCKY FORD ROAD
            IN THE BRISCOE ROAD AREA. NO FURTHER INFO. AVAIL.

&&

HEROLD
Local storm report, Jun 12, 7:37 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     FLOOD            1 NW RAINSVILLE         40.43N 87.33W
06/12/2010                   WARREN             IN   LAW ENFORCEMENT

            HIGH WATER REPORTED ON COUNTY ROAD 850 NORTH. NO DETAILS
            AVAIL.

&&

HEROLD
Local storm report, Jun 12, 8:15 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 PM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     ZIONSVILLE              39.95N 86.27W
06/12/2010                   BOONE              IN   TRAINED SPOTTER

            POWER LINES DOWN

&&

HEROLD
Local storm report, Jun 12, 8:18 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
818 PM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND GST     ZIONSVILLE              39.95N 86.27W
06/12/2010  M63 MPH          BOONE              IN   TRAINED SPOTTER

&&

HEROLD
Local storm report, Jun 12, 8:19 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 PM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     KOKOMO                  40.48N 86.13W
06/12/2010                   HOWARD             IN   AMATEUR RADIO

            6 INCH TREE LIMB DOWN

&&

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:10 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby30 min
Jun 12, 8:15 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Monroe, Morgan60 min
Jun 12, 8:30 PM EDTTornado WarningINDJohnson, Morgan35 min
Jun 12, 9:01 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby44 min
Jun 12, 9:10 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Shelby40 min
Jun 12, 9:19 PM EDTAreal Flood AdvisoryINDJohnson3 hr
Jun 12, 9:19 PM EDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Jun 12, 9:24 PM EDTSevere Thunderstorm WarningINDDecatur, Henry, Jennings, Rush51 min
Jun 12, 9:57 PM EDTSevere Thunderstorm WarningINDJackson, Jennings16 min
Jun 12, 10:20 PM EDTAreal Flood WarningINDDecatur, Jennings, Rush4 hr
Jun 13, 1:28 AM EDTRiver Flood WarningINDShelby20 hr
Jun 13, 7:35 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo18 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDSullivan, Vigo18 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDKnox, Sullivan22 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDKnox, Sullivan22 days
Jun 13, 5:43 PM EDTSevere Thunderstorm WarningINDClay, Vigo62 min
Jun 13, 5:55 PM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren50 min
Jun 13, 6:32 PM EDTSevere Thunderstorm WarningINDMontgomery, Putnam43 min
Jun 13, 6:44 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam25 min
Jun 13, 6:56 PM EDTSevere Thunderstorm WarningINDBoone, Clinton49 min
Jun 13, 7:05 PM EDTSevere Thunderstorm WarningINDHendricks40 min
Jun 13, 7:30 PM EDTSevere Thunderstorm WarningINDHamilton, Marion45 min
Jun 13, 7:37 PM EDTAreal Flood AdvisoryINDClay, Greene, Owen, Sullivan, Vigo3 hr
Jun 13, 7:52 PM EDTSevere Thunderstorm WarningINDHancock, Madison38 min

Nearby

Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.